# SDR QXEA200501259

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 10,702 hours, 7,975 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TUL- ON TAXI OUT FOR FLIGHT 4202, AFTER PLACING PITOT HEAT TO ON, RECEIVED A SPOILER STAB FAULT AND A RUDDER LIMIT FAULT.  RETURNED TO THE GATE.  MAINTENANCE PERFORMED A SSCU SELF TEST WITH NO FAULTS.  CHECKED THE PITOT PROBES AND STATIC PORTS AND MOISTURE TRAPS.  NO FAULTS FOUND.  BITE CHECKED COMPUTERS NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
